The Picard group of the compactification of MP33(0, 2)

Trautmann, G. ; Narasimhan, M. S. (1991) The Picard group of the compactification of MP33(0, 2) Journal für die reine und angewandte Mathematik (Crelles Journal), 1991 (422). pp. 21-44. ISSN 0075-4102

Full text not available from this repository.

Official URL: http://www.reference-global.com/doi/abs/10.1515/cr...

Related URL: http://dx.doi.org/10.1515/crll.1991.422.21

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:58113
Deposited On:31 Aug 2011 17:59
Last Modified:31 Aug 2011 17:59

Repository Staff Only: item control page